MAUDE Adverse Event Report: STERILMED, INC. IMAGING CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER

STERILMED, INC. IMAGING CATHETER; REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Catalog Number R10135936
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned for analysis.Manufacturer's ref.No: (b)(4).
 
Event or Problem Description
It was reported that a patient underwent an atrial fibrillation procedure with a reprocessed acunav 8f-90 sms catheter, and the sterile packaging for the catheter was damaged, as there was some tearing and the package was open.In addition, the catheter shaft was also bent out of the packaging.There were no exposed wires.The catheter was replaced, and the issue resolved.There was no patient contact with the device and no patient consequence.The procedure was not altered due to this issue.
 
Additional Manufacturer Narrative
It was reported that a patient underwent an atrial fibrillation procedure with a reprocessed acunav 8f-90 sms catheter, and the sterile packaging for the catheter was damaged, as there was some tearing and the package was open.In addition, the catheter shaft was also bent out of the packaging.The device was returned for analysis on 9/27/2019.The complaint device was submitted to full functional testing.The device passed its full electrical testing as well as its mobility testing.No defect was found with any portion of the device's performance or functionality.As such the account's complaint could not be confirmed or duplicated.The device arrived at sterilmed without any of its original packaging.As such no analysis of the packaging could be conducted.A manufacturing record evaluation was performed, no discrepancies were noted and no non-conformances identified.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's ref.No: (b)(4).

Brand Name
IMAGING CATHETER
Common Device Name
REPROCESSED INTRAVASCULAR ULTRASOUND CATHETER
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway
ste 2
plymouth MN 55446
MDR Report Key8913239
Report Number2134070-2019-00143
Device Sequence Number1606768
Product Code OWQ
UDI-Device Identifier10888551044349
UDI-Public10888551044349
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K043453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/25/2020
Device Catalogue NumberR10135936
Device Lot Number2095887
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/27/2019
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer09/27/2019
Initial Report FDA Received Date08/20/2019
Supplement Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1